# SDR R61A201909110950

- Difficulty date: August 24, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD BEAM AT FR 84 HAS AREAS OF CORROSION AS MARKED. CUT, FABRICATED AND INSTALLED REPAIR PARTS LT INBD SEAT TRACK AT FR 84 REFER ETD2019-170-118216 AND SRM 53-00-10/REPAIR01. APPLIED SURFACE PROTECTION TO PARTS AND FASTENERS PER SRM 51-23-- 05, 51-23-06. PO#245304, 237812.  SEE W/O H6951 SN 490 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
